# SDR ASOA2013121309621

- Difficulty date: November 24, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,297 hours, 24,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 409 TO 409+112 IS CORRODED IN VARIOUS PLACES AND HAS A GOUGE,  R & R SEAT TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
